# SDR HSYA201701230001

- Difficulty date: January 23, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N910FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0010
- Aircraft time: 11,991 hours, 17,975 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 26001005
- Condition: Failed
- Location: Rt Brake
- Part time: 11,991 hours, 17,975 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT REPOSITIONING, RIGHT BRAKE LINE FAILED, LOOSING BRAKE FLUID AND LOSS OF BRAKING ON RT BRAKE.
